Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding pink after period. Nausea, dizziness and tiredness. What is going on?

My last period was on the 8th of april and i was convinced i was pregnant i was 9 days late until today i went to the toilet and found light pink blood on my undies. I wiped and then there was bright red on the toilet paper. I have checked over 7 times today and its still the same thing not going on the pad only there when i wipe.....I have had nasua been very very tired.I have been getting dizzy anf my stomach feels heavy and bloated..Would this be spotting?
Asked On : Thu, 17 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you are having is likely to be due to an implantation bleeding. You need to do an adequate rest and check your urine for pregnancy with a highly sensitive test kit available at all the pharmacies.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor